# SDR ASAA2018090526020

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,542 hours, 1,143 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II AIRBLEED MSG GROUNDED - YES. RESET BMC1 & BMC2 IAW AMM 36-11-00-740-001.
